# SDR DALA2014081604620

- Difficulty date: August 15, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,279 hours, 45,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD AND INBD RIBS OF SLAT PANEL IN RT WING CORRODED.   DAMAGE REMOVED AND REPAIRED.  BUSHINGS FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9.
